# SDR TRBA201135401

- Difficulty date: November 12, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CENTER ATTACH FITTING ON FLAP IS CORRODED.  REMOVED & REINSTALLED WITH NEW RT INBD FLAP IAW MM 57-52-00.
